MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CRANIALMAP SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO CRANIALMAP SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-660-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, an inaccuracy of 10-20 millimeters was observed when the customer changed from using one pointer to a different pointer.The position of the tumor appeared shift.The hole on the skull was expanded to address the shift.The customer reported "large" bleeding, but additional blood transfusion was not required.No medical intervention was reported, and there were no adverse consequences.The procedure was completed successfully without a clinically significant delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
CRANIALMAP SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10483484
Report Number0001811755-2020-02291
Device Sequence Number19848655
Product Code HAW
UDI-Device Identifier07613327327199
UDI-Public07613327327199
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6000-660-000
Device Catalogue Number6000-660-000
Device Lot Number16312
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1